MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CBS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to a revision in company procedures after a recent internal audit, this historical event was determined to be reportable.Recall information: recall reported to fda on 2019-08-29.Recall coordinator: (b)(6) pa-c; commander, u.S.Public health service res (b)(4).
 
Event or Problem Description
We have been informed of the following event: "bent- (b)(6) tm contacted technical support to report that aquilex cart serial number (b)(4) is bent and giving negative deficit readings.It is hologic owned.Contact is (b)(6) rma (b)(4) tracking (b)(4).".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key9074424
Report Number3002914049-2019-00012
Device Sequence Number2448578
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1